# SDR SIMA200419604

- Difficulty date: June 25, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN HMBV INSPECTION, A DENT WAS DISCOVERED ON CARGO AREA FRAME 658.5.  RECONTOURED THE DAMAGE AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO REJECTABLE INDICATIONS. FABRICATED AN ANGLE DOUBLER AND INSTALLED.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS007303 PARA 1 DATED JUNE 24, 2004.  (M)
